MAUDE Adverse Event Report: ARTHREX, INC. PLATE CUTTER, HERCULES STYLE; WIRE CUTTER

ARTHREX, INC. PLATE CUTTER, HERCULES STYLE; WIRE CUTTER
Model Number PLATE CUTTER, HERCULES STYLE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 10/23/2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-8954-03 plate cutter teeth broke during use.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the returned device (if available), photographs, videos, event description, and any additional field input, arthrex has determined the most likely cause.The most likely cause is attributed to wear and tear damage sustained over time in the field.The manufacturing date is 2020.

Brand Name
PLATE CUTTER, HERCULES STYLE
Common Device Name
WIRE CUTTER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23450073
Report Number1220246-2025-04946
Device Sequence Number15472221
Product Code MDM
UDI-Device Identifier00888867055254
UDI-Public(01)00888867055254(11)200326(10)711951
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPLATE CUTTER, HERCULES STYLE
Device Catalogue NumberAR-8954-03
Device Lot Number711951
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown